# SDR IPXA2024072268125

- Difficulty date: July 11, 2024
- Submitted: July 25, 2024
- Operation: Air carrier
- Aircraft: N141UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0824
- Aircraft time: 25,769 hours, 16,091 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 2024T3071C
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN CARGO, AT FR 75, LEFT WEB HAS EVIDENCE OF CRACKING. DOT 72-044.REMOVED LEFT WEB AT MAIN CABIN CARGO AT FR75 I.A.W. A300-600 S.R.M. 51-40-21.FABRICATED LEFT WEB OF MATERIAL ALUMINUM SHEET 2024-T3 .071C", P/N: 2024-T3 .071C", BATCH: 0004148808 I.A.W. GMM 09-08, PARAGRAPH 09.08.01.04, ITEM 4, A300-600 S.R.M. 51-27-11 AND A300-600 S.R.M. 51-26-10.
